MathSciNet Relay Station
MathSciNet bibliographic data
MR567980 (81e:47039) 47E05 (34B25)
Carlson, Robert Local completeness for eigenfunctions of regular maximal ordinary differential operators. Proc. Amer. Math. Soc. 79 (1980), no. 3, 400–404.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement